# SDR USAASB02239

- Difficulty date: December 29, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 649 - AFTER TAKEOFF FROM CLT, THE GEAR SELECTOR HANDLE WOULD NOT MOVE TO THE UP POSITION TO RETRACT THE LANDING GEAR.  CREW ACCOMPLISHED CHECKLIST BUT DID NOT USE THE OVERRIDE TRIGGER.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADJUSTED THE S105 AND S106 AIR/GROUND SAFETY SENSORS PER MM 32-09-01. OPERATIONAL CHECK GOOD.  (M)
